Please login or register.

Login with username, password and session length
Advanced search  

News:

Mobile version of the Forum Click here

media

Author Topic: Evorel Conti bad reaction  (Read 816 times)

Lipity

  • First Flush
  • *
  • Posts: 4
Evorel Conti bad reaction
« on: April 25, 2024, 08:59:28 AM »

Hi I’m new here ladies. I’m 55 and have been a year without a period. A dr put me on Evorel cont patches 25 two weeks ago but I’ve not been good and been told to stop using. The first week I was fine but then I started with severe constipation, cramping and heavy bleed. I’m not windy with pain but this was bad. I have been referred for a scan to check if I have fibroids. I have only one ovary and fallopian tube as my others were removed with a cyst around twenty years ago. I have been put on a laxative so I’m hoping that will start to work as very uncomfortable.
I spoke with a different dr yesterday and she said she would never have put me on Conti patches as not well tolerated. She said to let everything settle down over the next two/three weeks and then she has prescribed a separate estrogen patch and separate progesterone. This has all just made me extremely worried about all of this.
Sorry I know it’s a long one ladies x
Logged

CLKD

  • Member
  • *
  • Posts: 74815
  • changes can be scary, even when we want them
Re: Evorel Conti bad reaction
« Reply #1 on: April 25, 2024, 07:54:08 PM »

Hi - not long at all.  :welcomemm:


Why did U begin HRT, which symptom would you like to ease first? 

Bloating can be part of the menstrual cycle and may well be aggravated by HRT.  I have suffered with low transit for many years, 10 mins B4 a bleed I would have to rush to the loo Or Else even if a period wasn't due !

Make sure that you keep hydrated and mayB eat light meals for 24 hours to rest the digestive system.  Let us know how you get on.
Logged

Lipity

  • First Flush
  • *
  • Posts: 4
Re: Evorel Conti bad reaction
« Reply #2 on: April 26, 2024, 01:37:00 PM »

Hi CLKD.
I had had hot flushes in past but didn’t go on hrt then. Recently they came back with night sweats, feeling low and anxious feelings. So the dr said to give hrt a go. It’s been a week and the constipation cramps are on another level . I’m still bleeding but the laxatives dr gave me are starting to work. I was in all essence physically ok before I was put on the Conti patches. I’m waiting for everything to hopefully settle down.
I hope your well x
Logged

CLKD

  • Member
  • *
  • Posts: 74815
  • changes can be scary, even when we want them
Re: Evorel Conti bad reaction
« Reply #3 on: April 26, 2024, 02:50:03 PM »

Anxiety can certainly be related to hormonal ups and downs.  How bad is it, I have had treatment dedicated to anxiety for many years.  No one suggested HRT.
Logged

Lipity

  • First Flush
  • *
  • Posts: 4
Re: Evorel Conti bad reaction
« Reply #4 on: April 28, 2024, 06:47:35 AM »

Hi sorry for late reply it’s been a rough few days. The anxiety I can explain as an on edge feeling and at times fast racing heartbeat. I feel that if I can sort the sleep out with the night sweats then hopefully the anxiety can improve. Do you take hrt ? X
Logged